Topic: Neulasta - Fybromyalgia Flare Up?

Hi Everyone,

My grandmother and mother both have varying degrees of fybro. I've never had a problem with it until I started Neulasta. The very first time I got it was when I started Gem/Cis in May for the very first round of chemo ever. I had bone aches, but nothing to write home about. However, after a few more shots, I developed a searing sensation in my skin when it was touched. It ran from the bottom of the hairline on my head down to my hips.

I have recently been switched to the Oxaliplatin/5FU regimen. I had my second Neulasta shot on Thursday after the switch and last night I couldn't sleep because my skin hurt so bad to lay on it. I've never had it this bad. Just having my skin rub against my shirt is unnerving. I can't be touched or get dressed without crying out in pain. Has anyone ever had the same side effect? Trust me, I would rather go back to the simple bone aches any day over this strange fybro flare up. If it gets worse, I don't know what I'll do.

For pain management, I take a 50mg Fentynol patch, an Aleve in the morning and night for inflammation, and 10mg oxycontin in the morning and at night. None of this is helping.

Re: Neulasta - Fybromyalgia Flare Up?

I was on neupogen and had bone pain but not fibro issues.  I was told Claritin helps.  Not sure if it would help you, but maybe ask your onc.  I dont see how it would hurt.